# SDR AALA2019061879021

- Difficulty date: June 16, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N948UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000081
- Aircraft time: 25,787 hours, 21,080 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT PASSENGER DOOR DAMPENER WAS CORRODED. REPLACED AFT PASSENGER DOOR DAMPENER PER AMM 52-12-27.
